Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i1.70
pages 76-84

Asymptotic Analysis of the Contribution of Nonmonotone Trajectories to the Failure of Queueing System with Two Types of Customers

Igor N. Kuznetsov
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Institute of Physics and Technology of National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev


A queueing system with two types of customers being the model of a cell with fully accessible service of customers of the first type and a queue for customers of the second type is considered. A necessary and sufficient condition when the probability of the system failure in a busy period is equivalent to the probability of monotone failure (for both types of customers) is obtained.

Articles with similar content:

The Resolving Functions Method for the Pursuit Problem with Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Bahrom T. Samatov
The Use of Non-Prefix Degenerate Code for Reading and Writing Information
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Konstantin V. Dyadkov
Telecommunications and Radio Engineering, Vol.75, 2016, issue 5
S. S. Melnyk, O. V. Usatenko
Solving the Safe Problem on Matrixes with Two Types of Locks
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Aghaei Agh Ghamish Yaghaub
Minimax Estimation of Solutions of Systems of Linear Algebraic Equations with Singular Matrices
Journal of Automation and Information Sciences, Vol.36, 2004, issue 6
Sergey N. Zhuk